BibTeX record: journals/apal/Ghilardi04

download as .bib file

@article{DBLP:journals/apal/Ghilardi04,
  author    = {Silvio Ghilardi},
  title     = {Unification, finite duality and projectivity in varieties of Heyting
               algebras},
  journal   = {Ann. Pure Appl. Logic},
  year      = {2004},
  volume    = {127},
  number    = {1-3},
  pages     = {99--115},
  url       = {http://dx.doi.org/10.1016/j.apal.2003.11.010},
  doi       = {10.1016/j.apal.2003.11.010},
  timestamp = {Wed, 24 Sep 2014 04:42:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/apal/Ghilardi04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}